Alert archive / Georgia / Tornado Warnings in 2017

Tornado Warning 44, NWS Jacksonville, FL

April 6, 2017Camden County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 6, 2017, 2:10 AM EDT for Camden County, Georgia; Nassau County, Florida. It was in force for 15 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2017, 2:10 AM EDT (06:10 UTC)
Expired
Apr 6, 2017, 2:25 AM EDT
In force
15 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 36 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 2:15 AM EDTTSTM WND DMGSt. Marys, GATREE DOWN IN ST MARYS NEAR READY STREET. TIME ESTIMATED FROM RADAR.
Apr 6, 2:18 AM EDTTSTM WND GST 44Fernandina Beach, FLTHE NATIONAL OCEAN SERVICE STATION AT FERNANDINA MEASURED A GUST TO 44 MPH FROM THE WEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 12:15 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

790 
WFUS52 KJAX 060610
TORJAX
FLC089-GAC039-060645-
/O.NEW.KJAX.TO.W.0044.170406T0610Z-170406T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
210 AM EDT THU APR 6 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Northeastern Nassau County in northeastern Florida...
  Southeastern Camden County in southeastern Georgia...

* Until 245 AM EDT
    
* At 210 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near St. Marys, moving northeast at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Kings Bay Base around 215 AM EDT. 
  Fernandina Beach around 220 AM EDT. 

Other locations impacted by this tornadic thunderstorm include
Cumberland Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3079 8142 3067 8141 3060 8163 3077 8171
      3092 8140
TIME...MOT...LOC 0610Z 246DEG 39KT 3072 8160 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SHASHY
2 follow-up statements
891 
WWUS52 KJAX 060617
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
217 AM EDT THU APR 6 2017

FLC089-GAC039-060645-
/O.CON.KJAX.TO.W.0044.000000T0000Z-170406T0645Z/
Nassau FL-Camden GA-
217 AM EDT THU APR 6 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
NORTHEASTERN NASSAU AND SOUTHEASTERN CAMDEN COUNTIES...
    
At 216 AM EDT, a severe thunderstorm capable of producing a tornado
was located over St. Marys, moving east at 40 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Fernandina Beach around 225 AM EDT. 
  Dungeness around 225 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Cumberland Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3079 8142 3067 8141 3063 8152 3063 8155
      3077 8166 3088 8141
TIME...MOT...LOC 0616Z 253DEG 35KT 3072 8152 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SHASHY
864 
WWUS52 KJAX 060625
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
225 AM EDT THU APR 6 2017

FLC089-GAC039-060634-
/O.CAN.KJAX.TO.W.0044.000000T0000Z-170406T0645Z/
Nassau FL-Camden GA-
225 AM EDT THU APR 6 2017

...THE TORNADO WARNING FOR NORTHEASTERN NASSAU AND SOUTHEASTERN
CAMDEN COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area into 
the coastal waters. Therefore the warning has been cancelled. 
However gusty winds are still expected with this thunderstorm.

A tornado watch remains in effect until 800 AM EDT for northeastern
Florida...and southeastern Georgia.

LAT...LON 3079 8142 3067 8141 3063 8152 3063 8155
      3077 8166 3088 8141
TIME...MOT...LOC 0622Z 246DEG 39KT 3076 8143 

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:15 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 5, 10:15 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1015 PM EDT Wed Apr 5 2017

...SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS FOR INLAND
SOUTHEAST GEORGIA...
...SEVERE WEATHER THREAT CONTINUES OVERNIGHT FOR NORTHEAST AND
NORTH CENTRAL FLORIDA...

.UPDATE...
Sfc analysis shows cold front from TN valley southward into the
Gulf of Mexico. Sfc trough extends across northwest to southeast
over W Central GA to northeast FL. Warm front appears to be north
of the area. A fragmented squall line is located over SE GA given
strong deep moisture convergence ahead of an upper level trough.
Instability is more than adequate for strong convection given
SBCAPE of 1000-2000 j/kg and bulk shear of 45-55 kt. Cell
movement is northeast around 50-60 mph with a few cells showing
supercell structures this evening. Most of the activity at this
time is located along and north of a line from Homerville to
Waycross to near Jesup. This activity will continue to pose a risk
of damaging winds and large hail. Low level shear and helicities
are very favorable for tornadic storms with values of 30-45 kt
and 250-350 m2/s2.

As mid /upper level trough shifts downstream and warm and moist
conditions continues over night strong to severe thunderstorms
activity is expected to shift eastward to coastal SE GA in next
few hours and northeast FL after 2 am. Fairly strong upper level
divergence given by 250 mb jet of 115 kt will foster strong ascent
and potential for very high rainfall rates with any of the strong
to severe storm activity. This activity will be moving quickly...and
expect that some lingering convection will be possible still from
around St Augustine to Ocala National Forest around 5-6 am with
rest of the area in the clear from showers and storms.

&&

.AVIATION...VFR conditions at this time except for GNV as low
clouds will stream northeastward ahead of the mid and upper level
trough and frontal boundary. Expect low clouds in the MVFR range
to begin impacting rest of the terminals over the next few hours
with most sites experiencing MVFR at 06z. Thunderstorm potential
will increase from the north to south overnight as a cold front
moves southeastward and through our region overnight. Strong to
severe storms will be possible at all terminals but higher chances
for SSI and JAX. Anticipate IFR in showers and thunderstorms with
vsby possibly down below 1 mile in some of the activity. South to
southwest winds will gradually increase to near 15 kt with gusts
up to 30 knots. Strong westerly surface winds will develop around
sunrise, with speeds of 15-25 knots expected. VFR conditions
should prevail towards 12Z at the regional terminals...though
may linger a bit longer at SGJ to around 14z possibly.

&&

.MARINE...south to southwest winds around 15-20 kt will increase
to advisory levels later tonight with SCA in effect for all
waters. Latest readings from 41008 showed southerly winds of 15
kt and seas of 3 ft and 41112 and 41117 showing 3-4 ft. Strong
cold front will pass over area waters later tonight after 3-4am.
Front should push south of the area by late Thursday morning.
Showers and storms will pass over the coastal waters area with a
few strong to severe thunderstorms possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  69  46  67 /  70  10   0   0
SSI  63  72  51  67 /  70  10   0   0
JAX  63  73  49  70 /  70  10   0   0
SGJ  66  75  50  70 /  80  20   0   0
GNV  64  73  46  70 /  60  10   0   0
OCF  65  74  47  71 /  80  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM to 8 PM EDT Thursday for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal Camden-
     Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
     Davis-Pierce-Ware-Wayne.

AM...Small Craft Advisory until 5 AM EDT Saturday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory from midnight tonight to 10 AM EDT Friday
     for Coastal waters from Altamaha Sound to Fernandina Beach
     FL out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

Shashy/Enyedi/Elsenheimer/Walker
Hazardous weather outlook, Apr 6, 12:46 AM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
1246 AM EDT Thu Apr 6 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-070500-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
1246 AM EDT Thu Apr 6 2017

...TORNADO WATCH FOR MOST OF SOUTHEAST GEORGIA AND ALL OF
NORTHEAST FLORIDA THROUGH 8 AM THIS MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Tonight...

TORNADO WATCH 131 is in effect for most of the area through 8 AM
this morning.

Scattered to numerous strong to severe storms are expected across
southeast GA and northeast FL throughout the pre-dawn hours. The
severe weather threat will likely be moving out of the southeast
Georgia area after 4 am but continuing over northeast Florida.
Damaging winds will be the primary threat...but large hail and
isolated tornadoes will also be possible.

Strong offshore winds will continue over the coastal waters tonight
and small craft advisories are in effect for all coastal waters.
Gusts to gale force can be expected late tonight as the squall
line moves across the waters just prior to sunrise.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Very windy conditions are expected on Thursday and a wind advisory
is in effect.

Small craft advisories will remain in place through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotters across southeast Georgia and northeast Florida are asked
to activate and relay reports of damage to the National Weather
Service and local emergency managers.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

SHULER

In the hours before

Special weather statement, Apr 6, 1:38 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
138 AM EDT THU APR 6 2017

GAZ153-154-060615-
Inland Glynn GA-Coastal Glynn GA-
138 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GLYNN COUNTY UNTIL 215 AM
EDT...

At 138 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dock Junction, moving northeast at 60 mph.

Small hail and Wind gusts of 45 to 55 mph can be expected along with
possible minor damage.

Locations impacted include...
Brunswick, Dock Junction, Country Club Estates and Boys Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3109 8156 3110 8157 3113 8156 3111 8163
      3120 8173 3138 8154 3133 8147 3134 8147
      3133 8145 3133 8144 3131 8144 3128 8139
      3129 8139 3128 8138 3130 8137 3131 8134
      3128 8132 3128 8128
TIME...MOT...LOC 0538Z 227DEG 53KT 3119 8160

SHASHY
Special weather statement, Apr 6, 1:39 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
139 AM EDT THU APR 6 2017

FLZ022-023-GAZ150-162-163-060630-
Columbia FL-Baker FL-Ware GA-Clinch GA-Echols GA-
139 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAKER...NORTHEASTERN
COLUMBIA...SOUTHEASTERN ECHOLS...SOUTHEASTERN WARE AND SOUTHEASTERN
CLINCH COUNTIES UNTIL 230 AM EDT...

At 139 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Taylor, or 19 miles south of Stephen Foster State
Park, moving east at 55 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Fargo and Taylor.

A tornado watch remains in effect until 800 AM EDT for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3079 8227 3079 8224 3060 8224 3055 8223
      3054 8224 3051 8222 3044 8221 3037 8261
      3071 8268
TIME...MOT...LOC 0539Z 250DEG 49KT 3054 8227

PETERSON
Special weather statement, Apr 6, 1:52 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
152 AM EDT THU APR 6 2017

FLZ024-025-124-125-GAZ164-060630-
Inland Duval FL-Inland Nassau FL-Coastal Duval FL-Coastal Nassau FL-
Charlton GA-
152 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NASSAU...NORTHERN DUVAL
AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 230 AM EDT...

At 151 AM EDT, Doppler radar was tracking a strong thunderstorm near
St. George, or 15 miles southwest of Callahan, moving east at 55 mph.

Nickel size...Excessive cloud-to-ground lightning and Wind gusts of
45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Jacksonville International Arpt, Cisco Gardens, Nassau
Village-Ratliff, Ratliff, Oceanway, Little Talbot Island, Bryceville
and Whitehouse Air Field.

A tornado watch remains in effect until 800 AM EDT for northeastern
Florida...and southeastern Georgia.

LAT...LON 3031 8205 3036 8205 3036 8216 3045 8219
      3064 8140 3044 8138
TIME...MOT...LOC 0551Z 250DEG 49KT 3044 8205

PETERSON
Local storm report, Apr 6, 2:05 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 AM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     LAKE CITY               30.19N 82.64W
04/06/2017  M52 MPH          COLUMBIA           FL   AWOS

&&

AENYEDI
Special weather statement, Apr 6, 2:08 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
208 AM EDT THU APR 6 2017

GAZ152>154-164-165-060700-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA-
Charlton GA-
208 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...GLYNN...
SOUTHEASTERN BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES UNTIL 300 AM
EDT...

At 208 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Race Pond, or 9 miles north of Folkston, moving
northeast at 60 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Brunswick, St. Simons Island, Folkston, Dock Junction, Homeland,
Country Club Estates, Thalmann, Race Pond, Waynesville and Waverly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3107 8157 3113 8156 3112 8160 3105 8162
      3083 8201 3101 8217 3101 8213 3104 8215
      3139 8155 3133 8147 3133 8144 3131 8144
      3128 8139 3129 8139 3128 8138 3131 8134
      3128 8132 3127 8122
TIME...MOT...LOC 0608Z 236DEG 53KT 3098 8201

SHASHY
Special weather statement, Apr 6, 2:09 AM EDT, 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
209 AM EDT THU APR 6 2017

FLZ022-030-031-035-036-060700-
Columbia FL-Union FL-Alachua FL-Bradford FL-Gilchrist FL-
209 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...NORTHWESTERN
ALACHUA...WEST CENTRAL BRADFORD...UNION AND SOUTHERN COLUMBIA
COUNTIES UNTIL 300 AM EDT...

At 208 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of High Springs, or 10 miles east of Bell, moving
northeast at 40 mph.

Nickel size...Excessive cloud-to-ground lightning and Wind gusts of
45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Trenton, Lake Butler, Bell, Worthington Spring, Alachua, High
Springs, Fort White, Worthington Springs, Palestine Community and
Groves.

A tornado watch remains in effect until 800 AM EDT for northern and
northeastern Florida.

LAT...LON 2970 8295 2970 8294 2972 8295 2972 8294
      2973 8295 2975 8294 2976 8295 2980 8292
      3018 8249 3015 8246 3014 8246 3014 8244
      2990 8215 2956 8275 2958 8276 2958 8278
      2959 8291 2969 8296
TIME...MOT...LOC 0608Z 223DEG 35KT 2975 8268

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:01 PM EDTSevere Thunderstorm WarningJAXWayne14 min
Apr 5, 8:23 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware52 min
Apr 5, 8:25 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne50 min
Apr 5, 8:56 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis49 min
Apr 5, 9:04 PM EDTSpecial Weather StatementJAXAtkinson, Pierce, Wayne41 min
Apr 5, 9:21 PM EDTSevere Thunderstorm WarningJAXPierce, Ware, Wayne39 min
Apr 5, 9:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Apr 5, 9:44 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne46 min
Apr 5, 9:52 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne38 min
Apr 5, 9:58 PM EDTTornado WarningJAXBrantley, Pierce, Wayne32 min
Apr 5, 10:27 PM EDTSpecial Weather StatementJAXWayne48 min
Apr 5, 10:45 PM EDTAreal Flood AdvisoryJAXWayne3 hr
Apr 5, 10:51 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne39 min
Apr 5, 11:08 PM EDTSpecial Weather StatementJAXWayne52 min
Apr 5, 11:16 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne22 min
Apr 5, 11:26 PM EDTAreal Flood AdvisoryJAXPierce, Wayne3 hr
Apr 5, 11:50 PM EDTSpecial Weather StatementJAXWayne40 min
Apr 6, 12:03 AM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Wayne42 min
Apr 6, 12:19 AM EDTSpecial Weather StatementJAXBrantley41 min
Apr 6, 12:21 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 6, 12:49 AM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware41 min
Apr 6, 1:08 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 1:29 AM EDTSevere Thunderstorm WarningJAXCamden, Charlton, Ware46 min
Apr 6, 1:38 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 2:08 AM EDTSpecial Weather StatementJAXGlynn52 min
Apr 6, 12:08 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee52 min
Apr 6, 1:39 AM EDTSpecial Weather StatementJAXBaker51 min
Apr 6, 1:52 AM EDTSpecial Weather StatementJAXNassau38 min
Apr 6, 1:53 AM EDTSpecial Marine WarningJAX2 hr
Apr 6, 2:09 AM EDTSpecial Weather StatementJAXGilchrist, Union51 min
Apr 6, 2:25 AM EDTSpecial Weather StatementJAXNassau50 min
Apr 6, 2:50 AM EDTSpecial Weather StatementJAXDuval40 min
Apr 6, 2:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Apr 6, 3:12 AM EDTSpecial Marine WarningJAX2 hr
Apr 6, 3:32 AM EDTSpecial Weather StatementJAXSaint Johns43 min
Apr 6, 4:04 AM EDTSpecial Weather StatementJAXMarion41 min
Apr 6, 4:52 AM EDTSpecial Weather StatementJAXMarion38 min
Apr 6, 7:19 AM EDTSpecial Marine WarningJAX56 min
Apr 6, 9:06 AM EDTGale WarningJAX18 hr
Apr 6, 9:06 AM EDTSmall Craft AdvisoryJAX41 hr

Nearby

Tornado Warnings in Georgia, 2017Tornado Warnings in Florida, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.